# SDR VNAA202312160001

- Difficulty date: December 16, 2023
- Submitted: December 17, 2023
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Unknown
- Part time: 13,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 120045 DISCREPANCY: STGR 21R IS CORRODED BETWEEN FS 295 AND FS 310. CORRECTIVE ACTION: REPAIRED STGR 21R IAW MHIRJ REO 690-53-21-1679 REV -- DATED 2023-11-20.
